Bent partitions

Anbar Meidl, Nurdagül and Meidl, Wilfried (2022) Bent partitions. Designs, Codes, and Cryptography, 90 (4). pp. 1081-1101. ISSN 0925-1022 (Print) 1573-7586 (Online)

This is the latest version of this item.

[thumbnail of © The Author(s)] PDF (© The Author(s))
am_bent_partition.pdf

Download (430kB)

Abstract

Spread and partial spread constructions are the most powerful bent function constructions. A large variety of bent functions from a 2m-dimensional vector space V(p)2m over Fp into Fp can be generated, which are constant on the sets of a partition of V(p)2m obtained with the subspaces of the (partial) spread. Moreover, from spreads one obtains not only bent functions between elementary abelian groups, but bent functions from V(p)2m to B, where B can be any abelian group of order pk, k≤m. As recently shown (Meidl, Pirsic 2021), partitions from spreads are not the only partitions of V(2)2m, with these remarkable properties. In this article we present first such partitions—other than (partial) spreads—which we call bent partitions, for V(p)2m, p odd. We investigate general properties of bent partitions, like number and cardinality of the subsets of the partition. We show that with bent partitions we can construct bent functions from V(p)2m into a cyclic group Zpk. With these results, we obtain the first constructions of bent functions from V(p)2m into Zpk, p odd, which provably do not come from (partial) spreads.
Item Type: Article
Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Nurdagül Anbar Meidl
Date Deposited: 30 Mar 2022 11:58
Last Modified: 26 Apr 2022 10:29
URI: https://researchstg.sabanciuniv.edu/id/eprint/42797

Available Versions of this Item

Actions (login required)

View Item
View Item